# SDR ASAA2016061317051

- Difficulty date: June 13, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 36,034 hours, 11,068 cycles
- System (JASC): 4990 · APU Oil System
- Part: Control Valve
- Part number: 1605501
- Part serial: 2909
- Condition: Failed
- Location: Apu
- Part time: 8,051 hours, 13,179 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU HAS HISTORY OF FAULT CODE 49-41005, HIGH OIL TEMP SHUTDOWN.  ACFT GROUNDED.  R & R TEMP CONTROL VALVE, REF AMM 49-91-21.  OPS AND LEAK CHECK GOOD.
